# SDR CALA2013103092506

- Difficulty date: October 29, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 72,272 hours, 13,417 cycles
- Engine: Pwa PW4077
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 20412200412
- Part serial: 23
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR FAILURE, RTFL.  REPLACED WXR ANTENNA DRIVE UNIT IAW MM & CONTROL PANEL IAW MM 34-43-01.  OPERATIONS CHECKED NORMAL.  MAT TEST PASSED MESSAGE.
